# SDR R61A2024032800132

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 36,272 hours, 23,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Frm 16-19 S17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - FORWARD PASSENGER DOOR FUSELAGE CUTOUT LOWER BEAM UPPER SURFACE FORWARD AND AFT ESCAPE SLIDE FITTING RECEPTACLES HAVE CORROSION IN THEM AT FR 16-19 AND STGR 17.  REMOVED AND REPLACED FORWARD PASSENGER DOOR FUSELAGE CUTOUT LOWER BEAM. REF: SRM 51-40-08.
